Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 492356, 5 pages
http://dx.doi.org/10.1155/2013/492356
Research Article

On the Continuity of Hausdorff Dimension of Julia Sets Concerning Potts Models

1Department of Mathematics and Computational Science, Hengyang Normal University, Hengyang 421002, China
2School of Science, China University of Mining and Technology (Beijing), Beijing 100083, China

Received 26 February 2013; Accepted 28 March 2013

Academic Editors: G. L. Karakostas, D.-X. Zhou, and C. Zhu

Copyright © 2013 Gang Liu and Junyang Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. T. McMullen, “Hausdorff dimension and conformal dynamics. II. Geometrically finite rational maps,” Commentarii Mathematici Helvetici, vol. 75, no. 4, pp. 535–593, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Sullivan, “Conformal dynamical systems,” in Geometric Dynamics, vol. 1007 of Lecture Notes in Mathematics, pp. 725–752, Springer, Berlin, Germnay, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Douady, “Does a Julia set depend continuously on the polynomial?” in Complex Dynamical Systems, vol. 49 of Proceedings of Symposia in Applied Mathematics, pp. 91–138, American Mathematical Society, Providence, RI, USA, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Rivera-Letelier, “On the continuity of Hausdorff dimension of Julia sets and similarity between the Mandelbrot set and Julia sets,” Fundamenta Mathematicae, vol. 170, no. 3, pp. 287–317, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Derrida, L. de Seze, and C. Itzykson, “Fractal structure of zeros in hierarchical models,” Journal of Statistical Physics, vol. 33, no. 3, pp. 559–569, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Qiao, “Julia sets and complex singularities in diamond-like hierarchical Potts models,” Science in China. Series A, vol. 48, no. 3, pp. 388–412, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Derrida, C. Itzykson, and J. M. Luck, “Oscillatory critical amplitudes in hierarchical models,” Communications in Mathematical Physics, vol. 94, no. 1, pp. 115–132, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. M. Bleher and M. Yu. Lyubich, “Julia sets and complex singularities in hierarchical Ising models,” Communications in Mathematical Physics, vol. 141, no. 3, pp. 453–474, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Erzan, “Hierarchical q-state Potts models with periodic and aperiodic renormalization group trajectories,” Physics Letters A, vol. 93, pp. 237–140, 1983. View at Google Scholar
  10. J. Gao and J. Qiao, “Julia set concerning Yang-Lee theorem,” Physics Letters A, vol. 355, no. 3, pp. 167–171, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Y. Gao and C. J. Yang, “Continuity of Julia sets concerning Potts models,” Acta Mathematica Scientia. Series A, vol. 31, no. 5, pp. 1328–1334, 2011. View at Google Scholar · View at MathSciNet
  12. J. Qiao, Complex Dynamics of Renormalization Transformations, Science Press, Beijing, China, 2010.
  13. Q. Jianyong and G. Junyang, “Jordan domain and Fatou set concerning diamond-like hierarchical Potts models,” Nonlinearity, vol. 20, no. 1, pp. 119–131, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Qiao and Y. Li, “On connectivity of Julia sets of Yang-Lee zeros,” Communications in Mathematical Physics, vol. 222, no. 2, pp. 319–326, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Qiao, Y. Yin, and J. Gao, “Feigenbaum Julia sets of singularities of free energy,” Ergodic Theory and Dynamical Systems, vol. 30, no. 5, pp. 1573–1591, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. F. Beardon, Iteration of Rational Functions, vol. 132 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Milnor, Dynamics in One Complex Variable, vol. 160 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 3rd edition, 2006. View at MathSciNet
  18. N. Mihalache, “Julia and John revisited,” Fundamenta Mathematicae, vol. 215, no. 1, pp. 67–86, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Denker and M. Urbański, “Hausdorff measures on Julia sets of subexpanding rational maps,” Israel Journal of Mathematics, vol. 76, no. 1-2, pp. 193–214, 1991. View at Publisher · View at Google Scholar